Alert archive / Texas / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 63, NWS Amarillo, TX
NWS Amarillo, TX issued this severe thunderstorm warning at Jun 11, 2014, 10:51 PM CDT for Hemphill County, Lipscomb County, Texas. It was in force for 39 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 11, 2014, 10:51 PM CDT (03:51 UTC)
- Expired
- Jun 11, 2014, 11:30 PM CDT
- In force
- 39 min
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
Counties Hemphill County, TX, Lipscomb County, TX
The radar
The Amarillo radar (KAMA), 163 km from the middle of the area, began a volume at 03:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 11, 10:58 PM CDT | TSTM WND GST 60 | Lipscomb, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 11, 5:42 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 3.9 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 874 J/kg
- Mixed-layer CIN
- -86 J/kg
- Mixed-layer LCL
- 3105 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 77 m²/s²
- 0-3 km storm-relative helicity
- 144 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.6
The text
As transmitted, in the capitals the NWS used until 2016.
186
WUUS54 KAMA 120351
SVRAMA
TXC211-295-120430-
/O.NEW.KAMA.SV.W.0063.140612T0351Z-140612T0430Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
1051 PM CDT WED JUN 11 2014
THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
HEMPHILL COUNTY IN THE PANHANDLE OF TEXAS...
EASTERN LIPSCOMB COUNTY IN THE PANHANDLE OF TEXAS...
* UNTIL 1130 PM CDT
* AT 1048 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PING
PONG BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM FOLLETT TO 7
MILES NORTH OF GLAZIER TO 3 MILES SOUTHEAST OF CANADIAN...AND
MOVING EAST AT 40 MPH.
* LOCATIONS IMPACTED INCLUDE...
LIPSCOMB... CANADIAN... LAKE MARVIN...
HIGGINS... GLAZIER... FOLLETT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.
&&
LAT...LON 3570 9999 3570 10003 3581 10050 3608 10042
3648 10026 3644 9999
TIME...MOT...LOC 0351Z 285DEG 36KT 3642 10010 3610 10019
3589 10030
$$
KB2 follow-up statements
321
WWUS54 KAMA 120411
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1111 PM CDT WED JUN 11 2014
TXC211-295-120430-
/O.CON.KAMA.SV.W.0063.000000T0000Z-140612T0430Z/
HEMPHILL TX-LIPSCOMB TX-
1111 PM CDT WED JUN 11 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
LIPSCOMB AND NORTHEASTERN HEMPHILL COUNTIES UNTIL 1130 PM CDT...
AT 1109 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PING PONG
BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 9 MILES SOUTHEAST OF
FOLLETT TO 2 MILES NORTH OF HIGGINS TO 4 MILES EAST OF LAKE MARVIN...
MOVING EAST AT 40 MPH.
* LOCATIONS IN THE PATH OF THIS LINE OF SEVERE THUNDERSTORMS
INCLUDE...
LAKE MARVIN... HIGGINS... FOLLETT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.
&&
LAT...LON 3580 9999 3584 10026 3613 10027 3646 10017
3644 9999
TIME...MOT...LOC 0411Z 285DEG 36KT 3637 9997 3614 10000
3588 10007
$$
KB433
WWUS54 KAMA 120427
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1127 PM CDT WED JUN 11 2014
TXC211-295-120436-
/O.EXP.KAMA.SV.W.0063.000000T0000Z-140612T0430Z/
HEMPHILL TX-LIPSCOMB TX-
1127 PM CDT WED JUN 11 2014
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN LIPSCOMB AND
NORTHEASTERN HEMPHILL COUNTIES WILL EXPIRE AT 1130 PM CDT...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.
LAT...LON 3580 9999 3584 10026 3613 10027 3646 10017
3644 9999
TIME...MOT...LOC 0426Z 285DEG 36KT 3633 9979 3610 9982
3584 9989
$$
KBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 7:01 PM CDT, 3 hours 50 minutes earlier.
Area forecast discussion, Jun 11, 7:01 PM CDT, 3 hours 50 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE AMARILLO TX 701 PM CDT WED JUN 11 2014 .AVIATION...00Z TAFS THUNDERSTORMS WILL BE POSSIBLE AT KGUY FOR THE FIRST FEW HOURS OF THE TAF PERIOD AND HAVE INCLUDED A TEMPO GROUP TO ACCOUNT. HAVE STAYED OPTIMISTIC AT KDHT AND KAMA WITH RESPECT TO THUNDER...BUT MAY HAVE TO AMEND LATER. A COLD FRONT WILL PASS THROUGH ALL SITES TURNING WINDS TO THE NORTH AND THEN NE. WINDS WILL BE GUSTY FOR A PERIOD TOMORROW MORNING AND LOW CLOUDS ARE ALSO POSSIBLE. LOW CLOUDS SHOULD SCATTER OUT TOMORROW AFTERNOON WITH WINDS ALSO LESSENING. SIMPSON && .UPDATE... ISSUED A SEVERE THUNDERSTORM WATCH FOR THE NORTHERN PANHANDLES AND UPDATED THE GRIDS/ZONES TO REFLECT CURRENT RADAR RETURNS. THINK DAMAGING WINDS WILL BE THE MAIN THREAT WITH THESE STORMS. SIMPSON && .PREV DISCUSSION... /ISSUED 428 PM CDT WED JUN 11 2014/ SHORT TERM...TONIGHT VIS SATELLITE IMAGERY IS INDICATING A GROWING CU FIELD OVER EASTERN NEW MEXICO AND SOUTHEASTERN COLORADO NEAR A DIFFUSE DRYLINE NEAR THE NEW MEXICO/TEXAS BORDER. THE ATMOSPHERE HAS BECOME INCREASING MORE UNSTABLE THIS AFTERNOON /ALTHOUGH NOTE THAT THE 5000 J/KG CAPE IN THE SOUTHERN TEXAS PANHANDLE IS ERRONEOUS/ AND A WEAK UPPER DISTURBANCE CURRENTLY MOVING ACROSS THE FOUR CORNERS REGION WILL CONTINUE TO AID IN THE DEVELOPMENT OF STORMS OVER EASTERN NEW MEXICO AND SOUTHEASTERN COLORADO. STORMS WILL MOVE INTO THE BETTER INSTABILITY OVER THE TEXAS AND OKLAHOMA PANHANDLES THIS EVENING. AS THE UPPER DISTURBANCE CROSSES THE AREA...STORMS SHOULD INCREASE IN COVERAGE. ALSO AIDING IN THE POTENTIAL FOR STORMS WILL BE THE ADVANCEMENT OF A COLD FRONT THAT IS CURRENTLY STRETCHED ACROSS NORTHERN KANSAS. STORMS WILL LIKELY CONGEAL INTO A MCS THAT WILL MOVE ACROSS KANSAS AND OKLAHOMA LATE TONIGHT. MAIN HAZARDS FROM THESE STORMS WILL BE DAMAGING WINDS AND HAIL UP TO THE SIZE OF GOLF BALLS. LONG TERM...THURSDAY THROUGH TUESDAY SHOULD SEE A LULL IN STORM CHANCES FOR MUCH OF THURSDAY AS SUBSIDENCE BEHIND THE DEPARTING SHORTWAVE TROUGH SPREADS ACROSS THE AREA WHILE AN UPPER RIDGE AMPLIFIES OVER THE FOUR CORNERS REGION. HOWEVER SOME CONVECTION MAY DEVELOP OVER THE MOUNTAINS IN NEW MEXICO IN THE POST-FRONTAL UPSLOPE FLOW AND MOVE INTO THE NORTHWEST ZONES THURSDAY NIGHT. OTHERWISE IT WILL BE COOLER WITH STRONG COLD AIR ADVECTION IN THE WAKE OF THE COLD FRONT. SHOULD SEE BRISK NORTHERLY WINDS INITIALLY ONCE THE COLD FRONT MOVES THROUGH BUT WINDS WILL QUICKLY SETTLE DOWN IN THE AFTERNOON. THE CONVECTIVE POTENTIAL LOOKS A LITTLE BETTER ON FRIDAY AS LOW LEVEL MOISTURE WILL INCREASE NORTHWARD INTO THE AREA FRIDAY ON SOUTHERLY WINDS DOWNSTREAM OF A SURFACE TROUGH. AN UPPER TROUGH WILL DIG INTO THE INTER MOUNTAIN WEST WITH AN UPPER DISTURBANCE PASSING NEARBY WHICH CAN SPARK SOME STORMS MAINLY TOWARD FRIDAY NIGHT WHEN THE INFLUX OF MOISTURE WILL BE MAXIMIZED WHILE A LOW LEVEL JET SETS UP ACROSS THE CENTRAL PLAINS. STILL SOME UNCERTAINTIES IN THE CONVECTION POTENTIAL OVER THE WEEKEND AND EARLY NEXT WEEK AS THE THE NWP MODELS SUGGEST A SLOSHING DRYLINE THROUGH MUCH OF THE PERIOD WITH SOUTHWESTERLY FLOW ALOFT. THE AFOREMENTIONED UPPER LOW WILL PASS TOO FAR NORTH OF THE AMA CWA TO HAVE MUCH OF AN EFFECT ON THE CONVECTION POTENTIAL ALTHOUGH IT WILL PUSH A COLD FRONT THROUGH THE AREA SUNDAY. THIS FRONT WILL NOT HAVE MUCH OF AN EFFECT ON THE SENSIBLE WEATHER ACROSS THE AREA AS IT WILL ONLY KNOCK TEMPS DOWN A FEW DEGREES /UPPER 80S TO LOW 90S AS OPPOSED TO LOWER TO MID 90S SATURDAY/. MEDIUM RANGE MODELS ARE STARTING TO SHOW SIGNS OF INCREASING PRECIP CHANCES TOWARD THE MIDDLE OF NEXT WEEK LIKELY TIED TO TROPICAL MOISTURE FROM CHRISTINA BUT WILL AWAIT FURTHER CLARIFICATION FROM THE MODELS BEFORE INSERTING POPS IN FOR THIS PERIOD. OTHERWISE THE WEEK WILL START OF DRY AND HOT WITH TEMPS REMAINING IN THE 90S. CLK FIRE WEATHER... DESPITE AFTERNOON RELATIVE HUMIDITY VALUES DIPPING BELOW 20 PERCENT ACROSS THE WESTERN TEXAS AND OKLAHOMA PANHANDLE SATURDAY THROUGH MONDAY...NEITHER ELEVATED OR CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED ACROSS THE AREA DUE TO RECENT RAINFALL AND GREEN UP OF FUELS. CLK && .AMA WATCHES/WARNINGS/ADVISORIES... TX...NONE. OK...NONE. && 09/19
Hazardous weather outlook, Jun 11, 3:25 PM CDT, 7 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AMARILLO TX 325 PM CDT WED JUN 11 2014 OKZ001>003-TXZ001>020-121100- CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- 325 PM CDT WED JUN 11 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE...TONIGHT. THUNDERSTORMS ARE POSSIBLE ACROSS THE TEXAS AND OKLAHOMA PANHANDLES THROUGH TONIGHT. SOME OF THE STORMS MAY BECOME SEVERE WITH DAMAGING WINDS AND LARGE HAIL AS THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THUNDERSTORMS WILL BE POSSIBLE THURSDAY THROUGH SATURDAY ACROSS MUCH OF THE PANHANDLES. SOME OF THE STORMS MAY BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS AS THE MAIN THREATS. .SPOTTER INFORMATION STATEMENT... LIMITED SPOTTER ACTIVATION MAY BE NEEDED THROUGH TONIGHT. CLK
In the hours before
Special weather statement, Jun 11, 7:31 PM CDT, 3 hours 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 731 PM CDT WED JUN 11 2014 OKZ001-002-TXZ001>003-120115- CIMARRON OK-DALLAM TX-HANSFORD TX-SHERMAN TX-TEXAS OK- 731 PM CDT WED JUN 11 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN SHERMAN...NORTHWESTERN HANSFORD...EXTREME NORTHEASTERN DALLAM...WESTERN TEXAS AND EASTERN CIMARRON COUNTIES UNTIL 815 PM CDT... AT 730 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 5 MILES SOUTH OF EVA...OR 19 MILES SOUTH OF ELKHART...MOVING EAST AT 30 MPH. HAIL UP TO ONE HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... GUYMON... TEXHOMA... OPTIMA... HOUGH... GOODWELL... EVA... KEYES... GRIGGS... STURGIS... THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3628 10149 3658 10245 3700 10246 3700 10123 TIME...MOT...LOC 0031Z 289DEG 27KT 3673 10191 SIMPSON
Special weather statement, Jun 11, 8:37 PM CDT, 2 hours 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 837 PM CDT WED JUN 11 2014 OKZ002-003-TXZ003-004-120230- BEAVER OK-HANSFORD TX-OCHILTREE TX-TEXAS OK- 837 PM CDT WED JUN 11 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN OCHILTREE... NORTHEASTERN HANSFORD...WESTERN BEAVER AND EASTERN TEXAS COUNTIES UNTIL 930 PM CDT... AT 836 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES EAST OF HOOKER TO 11 MILES SOUTH OF HARDESTY...MOVING EAST AT 35 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS. * LOCATIONS IMPACTED INCLUDE... PERRYTON... TURPIN... GRAY... FLORIS... BRYANS CORNER... BOYD... BALKO... TYRONE... HOOKER... HARDESTY... BAKER... ADAMS... FARNSWORTH... THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3622 10074 3639 10143 3700 10124 3700 10053 TIME...MOT...LOC 0137Z 276DEG 32KT 3688 10112 3646 10125 SIMPSON
Local storm report, Jun 11, 9:38 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
938 PM CDT WED JUN 11 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0933 PM TSTM WND GST ELMWOOD 36.62N 100.52W
06/11/2014 E70 MPH BEAVER OK EMERGENCY MNGR
&&
EVENT NUMBER AMA1400450
ABMLocal storm report, Jun 11, 9:39 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
939 PM CDT WED JUN 11 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 PM TSTM WND GST 1 SSW BEAVER 36.80N 100.53W
06/11/2014 M58 MPH BEAVER OK MESONET
&&
EVENT NUMBER AMA1400452
BJSSpecial weather statement, Jun 11, 9:57 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
957 PM CDT WED JUN 11 2014
TXZ004-009-120345-
OCHILTREE TX-ROBERTS TX-
957 PM CDT WED JUN 11 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN ROBERTS AND OCHILTREE
COUNTIES UNTIL 1045 PM CDT...
AT 954 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 7 MILES SOUTHEAST OF FARNSWORTH...OR 13 MILES
SOUTHWEST OF PERRYTON...MOVING NORTHEAST AT 35 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
PERRYTON... WOLF CREEK PARK... WAKA...
FARNSWORTH...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 3587 10060 3584 10109 3650 10104 3650 10055
3629 10054
TIME...MOT...LOC 0258Z 245DEG 31KT 3624 10087
SIMPSONSpecial weather statement, Jun 11, 10:22 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1022 PM CDT WED JUN 11 2014
TXZ004-005-009-010-120400-
HEMPHILL TX-LIPSCOMB TX-OCHILTREE TX-ROBERTS TX-
1022 PM CDT WED JUN 11 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ROBERTS...EXTREME
SOUTHEASTERN OCHILTREE...SOUTHERN LIPSCOMB AND HEMPHILL COUNTIES
UNTIL 1100 PM CDT...
AT 1018 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 17 MILES SOUTH OF WOLF CREEK PARK...OR 18 MILES
WEST OF CANADIAN...MOVING EAST AT 35 MPH.
HAIL UP TO ONE HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
CANADIAN... LAKE MARVIN... GLAZIER...
LORA...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 3562 10000 3562 10014 3578 10094 3608 10081
3609 9999
TIME...MOT...LOC 0321Z 276DEG 32KT 3596 10067
SIMPSONThe office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 8:37 PM CDT | Special Weather Statement | AMA | Ochiltree | 53 min |
| Jun 11, 8:49 PM CDT | Severe Thunderstorm Warning | AMA | Hansford, Ochiltree | 56 min |
| Jun 11, 9:20 PM CDT | Severe Thunderstorm Warning | AMA | Lipscomb, Ochiltree | 85 min |
| Jun 11, 9:57 PM CDT | Special Weather Statement | AMA | Ochiltree | 48 min |
| Jun 11, 10:22 PM CDT | Special Weather Statement | AMA | Hemphill, Roberts | 38 min |
| Jun 11, 10:55 PM CDT | Special Weather Statement | AMA | Ochiltree | 65 min |
| Jun 11, 11:37 PM CDT | Special Weather Statement | AMA | Lipscomb | 53 min |
| Jun 11, 11:48 PM CDT | Severe Thunderstorm Warning | AMA | Lipscomb | 57 min |
| Jun 11, 11:59 PM CDT | Special Weather Statement | AMA | Ochiltree | 46 min |
| Jun 12, 12:02 AM CDT | Areal Flood Advisory | AMA | Lipscomb | 4 hr |
| Jun 12, 12:14 AM CDT | Severe Thunderstorm Warning | AMA | Hemphill, Lipscomb, Ochiltree | 91 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.